# SDR MASA2008102600752

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 27,897 hours, 21,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2711 PHX - CREW REPORTED A RT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  MX REPLACED THE LENS.
